Facebook Pixel
EmpowHER Guest

Pls I had sex with a lady on sunday 29march 6:30pm, wed 6:30pm & d lady took the pills dat wednesday night,she is complaining of stomach pain and sweetness with very little vomitting...pls is it pregnancy?? &

By Anonymous April 9, 2015 - 10:39am
Rate This

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

When you say she took the "pills", are you referring to emergency contraceptive?

Based on the dates you provided, if she took the pills on Wednesday April 1st she should be good.  The first dose of emergency contraceptive should be taken within the first 72 hours after unprotected sex to reduce the possibility of pregnancy.  

As for the symptoms she's experiencing,  there are common side effects with emergency contraceptive pills. They include abdominal pain, fatigue, headache, nausea, and menstrual changes. Breast tenderness and fluid retention may also occur. 

I hope this helps.

Be well,



April 9, 2015 - 2:15pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!